Anadin extra soluble tablets each tablet contains: 300 mg of Aspirin BP, 200 mg of Paracetamol Ph Eur and 45 mg of Caffeine Ph Eur. Aspirin and paracetamol work by relieving pain and reducing high temperature and fever. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and has anti-inflammatory properties. In addition, Anadin soluble contains caffeine, which increases the pain-relieving effect of the product. Anadin is for effective relief from: mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, symptomatic relief of sprains, strains, rheumatic pain, sciatica, lower back pain (lumbago), fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.
Get this at ONLY: 2.99 GBP
